Hi. I'm 19 and I had Perlane injected in my tear trough area one day ago.The nurse did explain and said that she would be injecting in deeper than how you would normally inject restylane. She also did say that perlane is slightly thicker. She applied numbing cream and proceeded with injections and I had to discomforts after that except dot marks where the needle went through with slight swelling that has gone down today.However, when I feel my undereye area and I feel the filler. Is this normal?
I Can Feel Product Perlane for Undereye. Is This Normal? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 8
I Can Feel Product Perlane for Undereye. Is This Normal?
In my opinion, Perlane, Voluma and Radiesse are all too thick to be placed within the thin akin in and around the lower eyelids. It is visible and palpable.
Perlane under the eyes post-op
Injecting the tear trough can be tricky, and the area can be unforgiving. I use Perlane for this area too, but one must be very careful not to create areas that are too full. In contrast to the opinions of some posters here, I actually have my patients gently massage the area for the first 2 - 3 days a couple of times a day, because I DO want them to smooth the filler out and have it dissipate along the bony orbital rim. It should not be injected into the superficial soft tissues, as that is where visible lumps can be seen. Additionally, as is the case with all fillers, the injector really needs to understand exactly what tissue plane he or she is trying to augment. In the case of tear troughs we are (or should be) trying to augment the bony rim and the deep cheek fat pad which should abut against the bony rim. Thus, the filler should be placed into this plane, right along the bony level. It would not be unusual at all to feel the filler at this stage, and I tell my patients if you feel an area of irregularity, gently smooth it out as I don't want to leave it there like that. I have been treating patients this way almost since Perlane came on the market, and it produces beautiful results with very few problems. So I personally keep doing it this way. The most important thing for you to note is whether you can see irregularity under your eyes or not. If it looks smooth, great, even if you feel some thickness of the filler in the tissues, this is what is supposed to happen. On the other hand, if you see irregularity, and you can't get it to smooth out on your own with gentle massage, you may need to have a small amount of hyaluronidase injected to tone it down a bit. I never worry about this until a week or so has elapsed, as I want things to fully settle and swelling to resolve. Good luck.
I can feel my filler under my eyes
Though I find Perlane a bit thick under the eyes, I absolutely recommend that you leave the area alone and quit pressing on it to see if you can feel it or not. If you press on it, especially in the first few days, you absolutely have the ability to move the product around. Your photo is nice. Keep your hands away from the area. Swelling in this area can commonly last for 2 weeks, so leave the area alone and assess after that if you need to do anything.
You might also like...
Perlane and correction
By the photo's you've posted, your correction looks good. If you can feel the product but don't see it, I wouldn't worry. You should expect swelling of the product up to two weeks. At that point, I'd follow up with your provider for further assessment and massage if necessary.
I Can Feel Product Perlane for Undereye. Is This Normal?
Perlane much too thick for tear trough injections iin my opinion. So allow at least 1 month and do massages to area. Or better yet return to clinic for better advise!
Can I feel the Product after Under Eye Injections
Hi Etane. Yes, you should be able to feel the product after this type of injection. We would suggest trying to leave it alone while it is settling.
As long as the product looks like you want it to, we would not worry about the way it feels (unless you feel a hard marble like mass).
I personally do not think it is best for a nurse to be doing these treatments.
It is really not accurate to state that Perlane is placed deeper than Restylane. What is true is the Perlane is more likely to make a lump than Restylane and it is more difficult to manipulate than Restylane. Generally, all lower eyelid treatments can be performed with Restylane. It is possible to feel either of these products after a service. If you can feel it but not see it, generally I would recommend just leaving it alone. If on the other hand you can see the contour of the product, then it will need to be adjusted. Let this treatment settle about a week. Any contour issues at that point should be adjusted by your injector.
Perlane injections for the Tear Throughs and the dark shadows under the eyes?
Thank you for your questions. You are only 1 day post-treatment and I can't see any bumps on your pictures. It seems to be a good result and you may even require a little more in 3-4 weeks, in the inner cheeks area. Perlane is a large molecule and you may be able to feel it for about 7 days but should not 'see' the bumps. You may also have a little bruise deeper contributing to the 'bump', again that will go away. The filler will also mould with your facial expressions. I personally use #restylane #filler for most tear throughs and will only use perlane for the deeper point of the tear through over the cheek bone itself and rarely will use perlane all the way up to the inner tear-throughs. I even will use finer than restylane - restylane fine line for the innermost part. If the bump persists beyond 2-3 weeks, go back to your injector as there is an enzyme that can dissolve the perlane/restylane. And make sure your get injected by a qualified professional under medical supervision; this is the rule here in Toronto, Canada. Best of luck! Dr. Marc DuPere, Board-Certified Plastic Surgeon.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.